Summation Formulas for the Confluent Hypergeometric Function , Φ_ 2^(2r) of Several Variables
In this paper, we establish a general summation formula for the confluent hypergeometric function Φ2(2r) of several variables by applying the generalized Kummer’s summation theorem due to Lavoie et al. As an applications of our main result, we obtain certain new summation formulas for the confluent hypergeometric function Φ24 . Also some summation and transformation formulas including a results obtained recently by Choi and Rathie have been obtained as special cases.
Atash, Ahmed A.
Summation Formulas for the Confluent Hypergeometric Function , Φ_ 2^(2r) of Several Variables,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 14,
1, Article 39.
Available at: https://digitalcommons.pvamu.edu/aam/vol14/iss1/39